MathSciNet Relay Station
MathSciNet bibliographic data
MR2154371 14G05 (11G35 14J28)
Bogomolov, Fedor; Tschinkel, Yuri Rational curves and points on $K3$ surfaces. Amer. J. Math. 127 (2005), no. 4, 825–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement